# SDR HEEA966415

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: C100U4
- Condition: Sticking
- Location: Fuel Indicating
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK LIGHT SWITCH STICKS. REPLACED FUEL TANK PUSH BUTTON LIGHT SWITCH DUE TO STICKING.
